

DAY 1 AGENDA:

September 22, 2020 (US) / September 23, 2020 (Asia)

Our Global Energy & Climate Imperative

9/22/20: 5:15pm (PDT)

9/22/20: 5:15pm (PDT) 9/22/20: 8:15pm (EDT) 9/23/20: 10:15am (Sydney)	ALL SPEAKERS FOR DAY 1 - JOIN ZOOM WEBINAR *To prep and test A/V before audience joins webinar*
9/22/20: 5:30pm (PDT) 9/22/20: 8:30pm (EDT) 9/23/20: 10:30am (Sydney)	SYMPOSIUM STARTS - WEBINAR LIVE
9/22/20: 5:30 – 5:32pm (PDT) 9/22/20: 8:30 – 8:32pm (EDT) 9/23/20: 10:30–10:32am (Sydney)	Welcoming Remarks & Introduction to Symposium by Fan Dai, Director, California-China Climate Institute: Welcome Attendees and Introduces Former Governor Jerry Brown (2 mins)
9/22/20: 5:32 – 5:40pm (PDT) 9/22/20: 8:32 – 8:40pm (EDT) 9/23/20: 10:32–10:40am (Sydney)	Chair Remarks: Jerry Brown, Chair, California-China Climate Institute; Former Governor, State of California (8 mins)
9/22/20: 5:40 – 5:42pm (PDT) 9/22/20: 8:40 – 8:42pm (EDT) 9/23/20: 10:40–10:42am (Sydney)	Mary Wadsworth Darby, Chief Representative, CKGSB Welcomes and Introduces: Dean Xiang (2 mins)
9/22/20: 5:42 – 5:50pm (PDT) 9/22/20: 8:42 – 8:50pm (EDT) 9/23/20: 10:42 –10:50am (Sydney)	Chair Remarks: Bing Xiang, Founding Dean and Professor of China Business and Globalization, CKGSB (8 mins)
9/22/20: 5:50 – 5:52pm (PDT) 9/22/20: 8:50 – 8:52pm (EDT) 9/23/20: 10:50 –10:52am (Sydney)	Fan Dai, Director, California-China Climate Institute Introduces Moderator: Daniel Kammen, Director, Renewable and Appropriate Energy Laboratory (RAEL); Distinguished Professor of Energy, University of California, Berkeley <i>(2 mins)</i>

1



9/22/20: 5:52 – 6:40pm (PDT) 9/22/20: 8:52 – 9:40pm (EDT) 9/23/20: 10:52–11:40am (Sydney)

Panel Discussion: Global Climate Solutions

Moderator: Daniel Kammen, Director, Renewable and Appropriate Energy Laboratory (RAEL); Distinguished Professor of Energy, University of California, Berkeley

Panelists:

- Jerry Brown, Chair, California-China Climate Institute; Former Governor, State of California
- David Hochschild, Chair, California Energy Commission
- Chengyu Fu, Professor of Management Practice of Governance and Innovations at Large Corporations, CKGSB

9/22/20: 6:40pm (PDT) 9/22/20: 9:40pm (EDT) 9/23/20: 11:40am (Sydney)

Q&A Starts (15 mins)

9/22/20: 6:55pm (PDT) 9/22/20: 9:55pm (EDT) 9/23/20: 11:55am (Sydney)

End of Day 1



DAY 2 AGENDA:

September 23, 2020 (US) / September 24, 2020 (Asia)

Sustainable Investment and Clean Energy Innovation

9/23/20: 5:15pm (PDT) 9/23/20: 8:15pm (EDT) 9/24/20: 8:15am (CST)	ALL SPEAKERS FOR DAY 2 - JOIN ZOOM WEBINAR *To prep and test A/V before audience joins webinar*
9/23/20: 5:30pm (PDT) 9/23/20: 8:30pm (EDT) 9/24/20: 8:30am (CST)	SYMPOSIUM STARTS - WEBINAR LIVE
9/23/20: 5:30 – 5:35pm (PDT) 9/23/20: 8:30 – 8:35pm (EDT) 9/24/20: 8:30 – 8:35am (CST)	Welcoming Remarks & Introduction to Symposium by Aimee Barnes, Senior Advisor, California-China Climate Institute: Welcome Attendees and Introduces Kate Gordon (5 mins)
9/23/20: 5:35 – 5:45pm (PDT) 9/23/20: 8:35 – 8:45pm (EDT) 9/24/20: 8:35 – 8:45am (CST)	Keynote Remarks: Kate Gordon, Director, Governor's Office of Planning and Research; Chair, California Strategic Growth Council; Senior Policy Advisor to the Governor on Climate (10 mins)
9/23/20: 5:45 – 6:35pm (PDT) 9/23/20: 8:45 – 9:35pm (EDT) 9/24/20: 8:45 – 9:35am (CST)	Panel Discussion: Sustainable Investment and Clean Energy Innovationfrom Theory to Practice Moderator: Aimee Barnes, Senior Advisor, California-China Climate Institute

Panelists:

- Max Auffhammer, Professor of International Sustainable
 Development; Associate Dean in the Division of Social Sciences, UC
 Berkeley
- Kate Gordon, Director, Governor's Office of Planning and Research;
 Chair, California Strategic Growth Council; Senior Policy Advisor to the Governor on Climate
- Danny Kennedy, Chief Energy Officer, New Energy Nexus
- Jianping Mei, Professor of Finance, CKGSB



9/23/20: 6:35pm (PDT)

9/23/20: 9:35pm (EDT)

Q&A Starts (15 mins)

9/24/20: 9:35am (CST)

9/23/20: 6:50 - 7:00pm (PDT) 9/23/20: 9:50 - 10:00pm (EDT) Closing Remarks: David Ackerly, Dean of the Rausser College of Natural Resources, University of California, Berkeley (10 mins)

9/24/20: 9:50 - 10:00am (CST)

9/23/20: 7:00pm (PDT) 9/23/20: 10:00pm (EDT)

9/24/20: 10:00am (CST)

End of Day 2